For all orders over €30.
For every purchase
Pay safely using PayPal or Credit Card
Nurofen Plus tablets are used for the short term relief of acute, moderate pain which is not relieve..
Panadol contains paracetamol and is recommended for effective relief or short term management of mil..
Panadol Actifast is formulated to act quickly in delivering fast effective pain relief. Panadol Acti..
Panadol Actifast is formulated to act quickly in treating pain. Panadol Actifast is recommended or s..
Panadol Extra Soluble contains paracetamol, it provides fast effective relief from pain. Panadol Ext..
Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second ..
Panadol Max soluble effervescent granules provide fast acting effective relief for short term manage..
Panadol Max Strength Cold & Flu Sachets are effective in relieving the..
Panadol Night contains Paracetamol 500mg an analgesic for pain relief and Diphenhydramine Hydrochlor..
Paracetamol tablets are indicated for short term management of mild to moderate pain such as is asso..
**Contains Paracetamol** Paraextra Capsules work quickly to ease pain and reduce fever. They ar..
Solpa-Sinus tablets provides symptomatic relief of nasal congestion when combined with fever and/or ..
Solpadeine soluble tablets contain paracetamol and codeine which are both pain relieving drugs. It i..
**Contains Paracetamol** Tramil Hard Capsules are an effective painkiller. They are indicated f..
Tyrozets dual action lozenges contain an anesthetic to ease the painful sore throats and an antisept..